# SDR USAA2010041990802

- Difficulty date: April 16, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 28,629 hours, 17,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1828
- Condition: Low Pressure
- Location: L1 Door
- Part time: 28,629 hours, 17,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1571 - PHL-FLL - EMERGENCY EGRESS SYSTEM - FORWARD ENTRY (L1) DOOR PRESSURE OF EMERGENCY CYLINDER / ACCUMULATOR READING 1400 AT 70F.  CHARGED FORWARD ENRTY DOOR CYLINDER TO PROPER PRESSURE PER AMM 52-10-00-614-001.
